Sets of end-points and ramification points in dendroids
Nikiel, J. ; Tymchatyn, E.
Fundamenta Mathematicae, Tome 138 (1991), p. 139-146 / Harvested from The Polish Digital Mathematics Library
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:211859
@article{bwmeta1.element.bwnjournal-article-fmv138i1p12bwm,
     author = {J. Nikiel and E. Tymchatyn},
     title = {Sets of end-points and ramification points in dendroids},
     journal = {Fundamenta Mathematicae},
     volume = {138},
     year = {1991},
     pages = {139-146},
     zbl = {0749.54010},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv138i1p12bwm}
}
Nikiel, J.; Tymchatyn, E. Sets of end-points and ramification points in dendroids. Fundamenta Mathematicae, Tome 138 (1991) pp. 139-146. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv138i1p12bwm/